# SDR UALA2013043003037

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,566 hours, 23,243 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: S231T1001
- Part serial: 38
- Condition: Faulty
- Location: Airspeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AIRSPEED INDICATOR ORANGE COMMAND BUG INOPERATIVE FLAG IN VIEW.  REPLACED CAPTAIN'S MACH AIRSPEED INDICATOR PER AMM.  OPS CHECKED GOOD.
